# SDR REXA2024070800507

- Difficulty date: April 10, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N931XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15193
- Aircraft time: 35,201 hours, 24,780 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LH FS 280 CROSSBEAM TO HAVE CORROSION.     REMOVED AND REPLACED LH FS 280 CROSSBEAM PN: CC670-34094-1 IAW CRJ 900 SRM 51-42-06-001-00-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01, AND 51-42-22-001-001-A01, 51-40-11-001-001-A01. PAINTED LH FS 280 CROSSBEAM IAW CRJ 900 SRM 51-25-21-001-001-A01. APPLIED CIC TO AFT SIDE OF FS 280 CROSSBEAM IAW CRJ 900 SRM 51-21-11-001-001-A01.
